# SDR 2000ZZZM167

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19100
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 182580037525
- Condition: Out Of Adjust
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 9002 - SEA-IND - FIRE DETECTION CIRCUIT GROUND LIGHT NR 3 CAME ON DURING DESCENT THROUGH FL290.  WENT OUT BELOW FL180.  REPOSTIONED FIRE LOOP.  (M)
